# SDR DALA1107019864

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 674, LONG 29 LT FRAME IS CRACKED.  REMOVED DAMAGED FRAME AT STA 674, L25L TO L25R IAW SRM 51-30-05. LOCATED, DRILLED & DEBURRED FRAME IAW  SRM 51-10-4.  TREATED AND PRIMED NEW FRAME IAW SRM 51-10-3.  INSTALLED FRAME IAW SRM 51-30-02 & SRM 51-30-05.  REQUIRED INSP COMPLETED.
